Welcome, Guest. Please login or register.
May 26, 2024, 10:57:57 am

Login with username, password and session length


Members
  • Total Members: 6309
  • Latest: Vicki
Stats
  • Total Posts: 55126
  • Total Topics: 4851
  • Online Today: 98
  • Online Ever: 1314
  • (June 22, 2016, 05:23:42 am)
Users Online
Users: 0
Guests: 45
Total: 45

Welcome

Welcome to the Hep Forums, a round-the-clock discussion area for people who have Fatty Liver Disease, Hepatitis B, C or a co-infection, their friends and family and others with questions about hepatitis and liver health. Check in frequently to read what others have to say, post your comments, and hopefully learn more about how you can reach your own health goals.

Privacy Warning: Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.
  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.
  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.
  • Product advertisement (including links); banners; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from the Hep Forum Moderators.
Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: harvoni  (Read 8144 times)

0 Members and 1 Guest are viewing this topic.

Offline daleb0411

  • Member
  • Posts: 9
harvoni
« on: November 03, 2014, 10:13:53 am »
going to training 11/5/2014 to learn about harvoni.
my script has been filled and is at traing doc.going to start
taking it wed.hope it does the job,been feeling bad for to long.

Offline daleb0411

  • Member
  • Posts: 9
Re: harvoni
« Reply #1 on: November 12, 2014, 09:47:29 am »
been taking for a week .feel good except for headache sometimes.take before bed
and headache seems to be better

Offline JillLynn

  • Member
  • Posts: 205
  • contracted 1973/ peg/rib 1999 & 2004/on harvoni
Re: harvoni
« Reply #2 on: November 12, 2014, 10:13:47 am »
I've been on Harvoni 4 weeks this Friday.   On Monday my Dr said the Hep C virus will be gone.   Then I have 2 more months.   I have nausea pretty badly now which started 3 days ago and started an anti nausea drug.  After trying recovering w both peg interferon and Pegasus for 48 weeks each time......this is WAY better than that obviously.  But the nausea is bad for me.  No headaches though.  Just will be so happy to be virus free......I got this when I was 19 years old and am now 60.     My Blue cross insurance covered Harvoni right away which really surprised me.    Both times my Hep C came back after 9 mos.   Which truly sucked after that "death of a treatment" (peg/ribo)  that was bad stuff!!!!!!

Offline daleb0411

  • Member
  • Posts: 9
Re: harvoni
« Reply #3 on: November 13, 2014, 04:24:09 pm »
i have had it fo 10 yrs.i would not go through
all that early stuuf.i took a big chance and waited for
something like this Harvoni.hoping like hell this is the ticket.
im on a 8 week program.[we wiil see] 1st it was 12.1st blood
test early Dec.we shall see.....

 


© 2024 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.